Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 76, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 12, 2020, 10:06 PM CDT for Clarke County, Washington County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2020, 10:06 PM CDT (03:06 UTC)
- Expired
- Apr 12, 2020, 10:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 101 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 4:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.4
The text
As transmitted.
089
WUUS54 KMOB 130306
SVRMOB
ALC025-129-130345-
/O.NEW.KMOB.SV.W.0076.200413T0306Z-200413T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1006 PM CDT Sun Apr 12 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Eastern Washington County in southwestern Alabama...
Central Clarke County in southwestern Alabama...
* Until 1045 PM CDT.
* At 1006 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Jackson to near Wagarville to 6
miles northwest of McIntosh, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jackson, Grove Hill, Leroy and Whatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central and southwestern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3178 8759 3149 8764 3126 8786 3123 8803
3147 8799 3161 8808
TIME...MOT...LOC 0306Z 245DEG 53KT 3164 8791 3144 8798 3132 8813
HAIL...0.88IN
WIND...60MPH
$$1 follow-up statement
762
WWUS54 KMOB 130343
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1043 PM CDT Sun Apr 12 2020
ALC025-129-130353-
/O.EXP.KMOB.SV.W.0076.000000T0000Z-200413T0345Z/
Washington AL-Clarke AL-
1043 PM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON AND CENTRAL
CLARKE COUNTIES WILL EXPIRE AT 1045 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for south
central and southwestern Alabama.
LAT...LON 3178 8759 3149 8764 3126 8786 3123 8803
3147 8799 3161 8808
TIME...MOT...LOC 0343Z 245DEG 53KT 3186 8736 3166 8743 3154 8758
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 10:05 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 12, 10:05 PM CDT, 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1005 PM CDT Sun Apr 12 2020
.UPDATE...The Coastal Flood Advisory has been extended for another
6 hours, until 09z/4 AM CDT. Area tide gauges show that some have
dropped a foot in water levels, but about half are showing only
minor drops of half a foot or less. Updated products have been
sent.
/16
&&
.PREV DISCUSSION... /issued 738 PM CDT Sun Apr 12 2020/
NEAR TERM UPDATE /Now Through Monday night/...00z update...The
latest water vapor imagery shows a mid level trough over the
eastern Central Plains continuing to move east-northeast.
Guidance continues to advertise this trough become negatively
tilted as it move over the Mississippi River. A broad area of
60-70kt 850mb winds continues to be advertised moving east over
the Southeast ahead of the trough through the evening into the
overnight hours. The latest mesoanalysis show abundant
instability (MUCapes of 2000-2500J/kg over southern Mississippi
and southwest Alabama). Combined with 0-1km wind shear values of
400 m^2/s^2 and effective bulk shear values 65-80 knots over
eastern Mississippi and most of Alabama, severe weather continues
to be a threat to the forecast area this evening into the
overnight hours. Most convection at this time is in a roughly
organized band stretching north-northeast from southeast Louisiana
to northern Alabama. The latest radar loop shows this band moving
to the east and am expecting inland southeast Mississippi to
begin to be affected in the next hour. The grids have this
reflected, with only minor tweaking to the grids to reflect
current conditions needed. Tornado Watch #110 is in effect for
counties west of I-65 and Mobile and Perdido Bays along with the
Mississippi Sound through 05z/midnight tonight. The line is
expected to move east of the forecast area by 06z-08Z with a
moderate cold front moving over southeast Mississippi beginning
around 10z tonight.
The strong southerly flow continues to pile water on Mobile Bay
and nearby waters, with the latest NOS water level plots showing
water levels at minor flooding levels and beginning to slowly
drop. The current Coastal Flood Advisory expires at 03z, and will
address a possible extension closer to then. A High Surf Advisory
continues through 09Z and am not anticipating the Advisory being
extended at this point, with winds behind the squall line easing
as they shift to westerly.
/16
AVIATION...
00Z issuance...General MVFR conditions, with strong southerly
winds of 15 to 25 knots, and gusts to 35 knots are indicated in
the latest observations. These conditions are expected to last
through 06z-08z as a squall line moves over southeast Mississippi
between 01z and 03z, then moves east over the forecast area.
Drops in conditions to low end MVFR/IFR levels are expected as the
line passes, with impacts to operations expected due to possible
severe weather and locally heavy rains. The strong low level winds
will also bring strong LLWS of up to 45kts to the area, with
areas southwest of a Waynesboro, MS to Destin, FL the most
affected.
After the line passes, a slowing cold front will move over the
forecast area late tonight into Monday before stalling southeast
of I-65 by 18z. VFR conditions return with winds becoming
northwesterly around 10 knots during the day behind the front,
but as the front stalls and begins to erode, winds along and
southeast of I-65 will switch to southeasterly around 10 knots
between 18z and 00z Tuesday.
/16
PREV DISCUSSION... /issued 447 PM CDT Sun Apr 12 2020/
UPDATE...Products have been updated for Tornado Watch #110 in
effect until midnight, with the area encompassing counties from
Wilcox to Baldwin counties and areas west. This watch is a
Particularly Dangerous Situation watch, with damaging winds to
70mph or more and tornadoes (some strong and long track) possible.
Persons are urged to remain alert to this developing situation.
/16
PREV DISCUSSION... /issued 418 PM CDT Sun Apr 12 2020/
NEAR TERM UPDATE /Now Through Monday/...A significant severe
weather event is expected across the area today into tonight as a
powerful storm system moves across the southeast. Stay weather
aware through the day and make sure to have multiple ways to
receive watches and warnings.
Update...The influences of the upper trough are now being felt as
the cap discussed earlier has eroded and CAPE values have exploded
over our area. Tornadic supercells have developed just to our west
in interior southeaster Mississippi. Conditions talked about in
the previous discussion will remain over the area and these
tornadic supercells are expected to continue across our area. The
greatest threat right now will be north and west of I-65. Given
the parameters in place, tornadoes will be possible and a couple
strong tornadoes cannot be ruled out. As we approach midnight,
high-res guidance continues to paint a picture of clusters of
supercells developing across our interior southeastern Mississippi
and progressing east across our area. These storms will likely
grow upscale into a line near the I-65 corridor and continue to
progress east. Once again we want to emphasize to have multiple
ways of receiving warnings as a lot of this activity will occur
overnight. BB/03
Previous Discussion...The upper low that we have been waiting for
the past few days has opened up as an upper trough over central
Texas and has begun to take on a neutral to negative tilt. At the
base of this trough sits a stout 100 knot 500 mb jet just waiting
to kick off the powder keg of instability over the deep south. At
the surface, a deepening surface low over the Arklatex region will
begin to move northeast into the middle Mississippi valley this
afternoon. Our area is sandwiched between this surface low and a
strong surface high over the Atlantic. This has allowed for strong
surface advection to occur and the surface warm front has raced
north of our area leaving us in the middle of a large warm sector
primed for severe weather. Soundings from Slidell and Birmingham
have shown the classic "loaded gun" sounding with a stout cap
keeping storms at bay for now. As the upper jet ejects over this
region this afternoon and evening, that cap will quickly erode as
ascent increases. Storms will likely develop by late afternoon
into the early evening over interior southeastern Mississippi and
progress eastward throughout the night. The biggest question this
afternoon will be if the cap breaks and we area able to get
surface based storms. This mornings guidance was struggling to
develop storms; however, recent runs have trended to more
development across our area. There is a high likelihood that many
of these storms will be severe. For more on the severe potential
see the severe section below.
Storms will continue into the overnight hours and quickly move
from west to east clearing the area by early morning. Behind the
storms, skies will clear and the sun will likely come out
tomorrow. Temperatures will stay warm tomorrow as the actual front
associated with this system will be well behind the storms and
likely not move through the area until Monday night. Expect highs
to be in the upper 70s to low 80s today and into the mid 80s
tomorrow.
Along with the potential for severe weather we also have the
potential for strong gradient winds ahead of any severe weather.
We have already seen gusts to almost 40 mph this afternoon and
this is expected to continue into the evening. A wind advisory is
in effect for our whole area. With the strong southerly winds, we
also have the potential for coastal flooding in our flood prone
areas. Current Alabama DOT cameras suggest that water is beginning
to over-wash the Mobile Bay causeway. High tide is not expected
until later this afternoon and more coastal flooding could be
possible. BB/03
Severe...Now to talk about the meat of this event. As mentioned
above the environment this afternoon and evening is primed for
severe weather. MLCAPE has increased to over 2000 J/KG across our
area with steep mid-level lapse rates. Wind shear will be wild
this afternoon and evening with most models depicting 50 to 60
knots of bulk effective shear which would be supportive of
organized severe convection. Along with the bulk shear, hodographs
are wicked with long curved hodographs and 0-1km SRH values of 300
to 400 m2/s2. All this is the calling card for tornadic supercells
across our area and potentially a few strong tornadoes. Expect
several clusters of supercells and bowing segments to develop
across interior southeast Mississippi late this afternoon and move
northeast across our area. The best chance for tornadic supercells
appears to be north and west of Interstate 65. Surface winds will
slowly veer the later we get into the night allowing for more
upscale growth tonight into a squall line for areas east of
Interstate 65. With an 850 jet of 60 to 70 knots, damaging winds
will be the primary hazard with the line. Tornadoes will also
still be possible with the line. BB/03
SHORT TERM /Monday night Through Wednesday night/...The upper
trough that brought the severe weather during the near term
period will continue to progress off the east coast. The adjacent
front will move offshore and stall right along our coastline
Monday night. Zonal flow will return across the area and the front
will begin to slowly move north through the short term period. As
the front moves north a few weak shortwaves will move through the
zonal flow leading to scattered showers in the vicinity of the
diffused boundary. The best shortwave will be on Wednesday as the
best shortwave moves through the flow. Rain will likely be focused
near the coast where the boundary is located. Temperatures will
be mild with the front being diffused by the time it gets here.
Expect highs to be in the low 80s on Tuesday and slightly cooler
on Wednesday due to the ongoing rain. BB/03
EXTENDED TERM /Thursday Through Sunday/...Zonal flow will
continue through the period. A strong upper trough over the
central CONUS will eject over the Midwest on Friday. As the trough
ejects showers and storms will likely develop along the remnant
diffused boundary that continues to linger along the coast. Rain
chances will likely increase on Friday and continue into the
weekend. A more active rain pattern looks to setup in the long
extended as that boundary lingers over our area. This may
actually help with our drought conditions and lack of rain over
the past few months. Will need to keep an eye on the heavy
rainfall potential if this pattern continues. Luckily, this will
help keep temperatures at bay for the most part with highs in the
upper 70s to low 80s. BB/03
MARINE...Strong onshore flow continues through tonight ahead of a
strong upper trough. Frequent gusts to gale force are possible
and a Gale Warning is in effect for all waters including bays and
sounds. A few strong to severe storms will be possible tonight
before clearing the area by early tomorrow morning. Behind the
storms,winds are forecast to decrease by Monday, seas will also
slow to subside. Moderate winds and seas then remain in the
forecast through Thursday. BB/03
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 4 AM CDT Monday for ALZ051>060-261>266.
High Rip Current Risk through Tuesday morning for ALZ265-266.
Coastal Flood Advisory until 4 AM CDT Monday for ALZ265-266.
High Surf Warning until 4 AM CDT Monday for ALZ265-266.
FL...Wind Advisory until 4 AM CDT Monday for FLZ201>206.
High Rip Current Risk through Tuesday morning for FLZ202-204-206.
Coastal Flood Advisory until 4 AM CDT Monday for FLZ202-204-206.
High Surf Warning until 4 AM CDT Monday for FLZ202-204-206.
MS...Wind Advisory until 4 AM CDT Monday for MSZ067-075-076-078-079.
GM...Small Craft Advisory until 10 AM CDT Monday for GMZ630>636-650-
655-670-675.
Gale Warning until midnight CDT tonight for GMZ630>636-650-655-
670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 12, 5:02 PM CDT, 5 hours 4 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 502 PM CDT Sun Apr 12 2020 ALZ265-266-132215- Mobile Coastal-Baldwin Coastal- 502 PM CDT Sun Apr 12 2020 ...HIGH SURF WARNING IN EFFECT UNTIL 4 AM CDT MONDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... ...TORNADO WATCH 110 IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...HIGH RIP CURRENT RISK IN EFFECT FROM 4 AM CDT MONDAY THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Wind Advisory. Coastal Flood Advisory. High Surf Warning. High Rip Current Risk. Severe weather likely this afternoon into tonight. All modes of severe weather impacts remain possible, including tornadoes (some strong and long-track), damaging straight line winds up to 70 mph and greater, and large hail. Locally heavy rain in a short period of time is also possible, increasing the threat of localized flooding in lower lying areas subject to poor drainage during heavy rainfall episodes but over flood threat from heavy rain will be limited. Storms will be scattered during the afternoon hours, then a more solid line of organized storms will likely move east across the area during the evening hours into the early overnight hours. Away from storms this afternoon into this evening, southerly winds 20 to 30 mph with gusts to near 40 mph likely and a Wind Advisory is in effect. At the beaches this afternoon and tonight, dangerous to potentially deadly rip currents, high surf expected. Instances of coastal flooding expected across portions of the area, mainly around Mobile Bay, where water levels of 2 to 3 feet above normally dry ground could occur. Timing for coastal flood potential mainly this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Dangerous rip currents continue to pose a hazard through Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ALZ051>055-261>264-MSZ067-075-076-079-132215- Choctaw-Washington-Clarke-Wilcox-Monroe-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Wayne-Perry-Greene-George- 502 PM CDT Sun Apr 12 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... ...TORNADO WATCH 110 IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Wind Advisory. Severe weather likely this afternoon into tonight. All modes of severe weather impacts remain possible, including tornadoes (some strong and long-track), damaging straight line winds up to 70 mph and greater, and large hail. Locally heavy rain in a short period of time is also possible, increasing the threat of localized flooding in lower lying areas subject to poor drainage during heavy rainfall episodes but over flood threat from heavy rain will be limited. Storms will be scattered this afternoon, then a more solid line of organized storms will likely move east across the area during the evening hours into the early overnight hours. Away from storms today, southerly winds 20 to 30 mph with gusts to near 40 mph likely and a Wind Advisory is in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ALZ056>060-FLZ201-203-205-MSZ078-132215- Conecuh-Butler-Crenshaw-Escambia-Covington-Escambia Inland- Santa Rosa Inland-Okaloosa Inland-Stone- 502 PM CDT Sun Apr 12 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... This Hazardous Weather Outlook is for south central Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. Severe weather likely this afternoon into tonight. All modes of severe weather impacts remain possible, including tornadoes (some strong and long-track), damaging straight line winds up to 70 mph and greater, and large hail. Locally heavy rain in a short period of time is also possible, increasing the threat of localized flooding in lower lying areas subject to poor drainage during heavy rainfall episodes but over flood threat from heavy rain will be limited. Storms will be scattered during this afternoon, then a more solid line of organized storms will likely move east across the area during the evening hours into the early overnight hours. Away from storms today, southerly winds 20 to 30 mph with gusts to near 40 mph likely and a Wind Advisory is in effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. FLZ202-204-206-132215- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 502 PM CDT Sun Apr 12 2020 ...HIGH SURF WARNING IN EFFECT UNTIL 4 AM CDT MONDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM 4 AM CDT MONDAY THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. High Surf Warning. High Rip Current Risk. Severe weather likely this afternoon into tonight. All modes of severe weather impacts remain possible, including tornadoes (some strong and long-track), damaging straight line winds up to 70 mph and greater, and large hail. Locally heavy rain in a short period of time is also possible, increasing the threat of localized flooding in lower lying areas subject to poor drainage during heavy rainfall episodes but over flood threat from heavy rain will be limited. Storms will be scattered this afternoon, then a more solid line of organized storms will likely move east across the area during the evening hours into the early overnight hours. Away from storms today, southerly winds 20 to 30 mph with gusts to near 40 mph likely and a Wind Advisory is in effect. At the beaches this afternoon and tonight, dangerous to potentially deadly rip currents, high surf expected. Instances of coastal flooding expected across portions of the area, mainly around Mobile Bay, where water levels of 2 to 3 feet above normally dry ground could occur. Timing for coastal flood potential mainly during the afternoon hours today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Dangerous rip currents continue to pose a hazard through Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GMZ630>636-650-655-670-675-132215- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 502 PM CDT Sun Apr 12 2020 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Gale Warning. Small Craft Advisory. Winds and seas will be hazardous for small craft. Wind gusts up to near 40s kts expected from noon today to midnight tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Winds and seas gradually diminish mid to late week, but moderate winds and waves continue.
In the hours before
Local storm report, Apr 12, 9:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
932 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 4 N MULBERRY 31.54N 88.84W
04/12/2020 E0.75 INCH WAYNE MS FIRE DEPT/RESCUE
&&
JCLocal storm report, Apr 12, 9:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
933 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND DMG 2 ENE WAYNESBORO 31.68N 88.62W
04/12/2020 WAYNE MS EMERGENCY MNGR
TREES AND POWER LINES DOWN ON DYESS BRIDGE
ROAD.
&&
JCLocal storm report, Apr 12, 9:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
958 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG RICHTON 31.35N 88.94W
04/12/2020 PERRY MS EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN IN RICHTON.
&&
JFBLocal storm report, Apr 12, 10:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1000 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND DMG RUNNELSTOWN 31.38N 89.11W
04/12/2020 PERRY MS EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN IN RUNNELSTOWN.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:46 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 44 min |
| Apr 12, 8:58 PM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 47 min |
| Apr 12, 9:13 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 47 min |
| Apr 12, 9:30 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 45 min |
| Apr 12, 9:38 PM CDT | Tornado Warning | MOB | Wilcox | 52 min |
| Apr 12, 9:43 PM CDT | Tornado Warning | MOB | Clarke, Monroe, Wilcox | 35 min |
| Apr 12, 9:43 PM CDT | Tornado Warning | MOB | Wilcox | 32 min |
| Apr 12, 9:47 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 43 min |
| Apr 12, 10:04 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 41 min |
| Apr 12, 10:14 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Monroe, Wilcox | 46 min |
| Apr 12, 10:32 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more | 43 min |
| Apr 12, 10:34 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 56 min |
| Apr 12, 10:59 PM CDT | Special Weather Statement | MOB | Wilcox | 46 min |
| Apr 12, 11:32 PM CDT | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw, Monroe | 43 min |
| Apr 12, 11:58 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 47 min |
| Apr 13, 12:41 AM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 13, 1:12 AM CDT | Special Weather Statement | MOB | Covington | 48 min |
| Apr 13, 1:58 AM CDT | Special Marine Warning | MOB | 62 min | |
| Apr 13, 2:14 AM CDT | Special Marine Warning | MOB | 20 min | |
| Apr 13, 2:52 AM CDT | Special Marine Warning | MOB | 68 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.